# SDR ULX2004F00018

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N212LA
- Make and model: Bell 206B
- Aircraft serial: 3957
- Engine: Allsn 250C20J
- System (JASC): 7323 · Turbine Governor
- Part: Flyweight
- Condition: Malfunctioned
- Location: Governor
- Component: Governor, Bendix
- Component part number: 23065121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 RPM UNSTABLE.  WILL NOT HOLD N2 RPM STABILIZED.  PROBABLE CAUSE:  FLYWHEEL WEIGHT MALFUNCTION.
